MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFX FEN X-TAB POLYAXIAL SCREW 5.5 7 X 45MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFX FEN X-TAB POLYAXIAL SCREW 5.5 7 X 45MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 186770445S
Medical Device Problem Codes Break (1069); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2: additional procodes: nkb, kwq d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that this was a fusion (l5/s) performed on (b)(6) 2023.The surgeon inserted all the screws and tightened rods, but only the set screw for s1 was not tightened properly.The surgeon used a new set screw, but it was not tightened properly either.Therefore, the surgeon replaced the fenestrated screw in question with a new one, and the set screw was tightened successfully.The surgeon commented that the threads on the fenestrated screw might have been broken.The surgery was completed successfully with no surgical delay.No further information is available.This report is for a viper prime cfx fen x-tab polyaxial screw 5.5 7 x 45mm.This is report 1 of 1 for pc (b)(4).

Brand Name
VIPER PRIME CFX FEN X-TAB POLYAXIAL SCREW 5.5 7 X 45MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16644045
Report Number1526439-2023-00638
Device Sequence Number17666615
Product Code KWP
UDI-Device Identifier10705034530253
UDI-Public(01)10705034530253
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186770445S
Device Catalogue Number186770445S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown